Article citationsMore>>

F. Bazán, “Matrix Polynomials with Partially Prescribed Eigenstructure: Eigenvalue Sensitivity and Condition Estimation,” Computational and Applied Mathematics, Vol. 24, No. 3, 2005, pp. 365-392. doi:10.1590/S0101-82052005000300003

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top